# SDR DALA2024100109593

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION SPIGOT FITTING RECEPTACLE BORE ON LH PYLON. CORRECTIVE ACTION: REPLACED LOWER SPIGOT FITTING ON LH PYLON AS PER A320 FAM AMM 54 -51-41-000-001-A AND AS PER A320 FAM AMM 54-51-41-400-001-A AND AS PER A319 SRM 54-51-12-283-001 AND AS PER A319 SRM 54-51-12-300-001 AND AS PER A319 SRM 51-44-11-801. (0584592)
